Alert archive / Wisconsin / Storm Watches in 2011
Storm Watch 1, NWS Green Bay, WI
NWS Green Bay, WI issued this storm watch at Sep 28, 2011, 3:53 PM CDT. It took effect at Sep 29, 2011, 3:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 28, 2011, 3:53 PM CDT (20:53 UTC)
- In effect from
- Sep 29, 2011, 3:00 PM CDT
- Expired
- Sep 29, 2011, 4:04 AM CDT
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
309 WHUS73 KGRB 282053 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 PM CDT WED SEP 28 2011 ...STORM FORCE WINDS POSSIBLE ON THURSDAY... .A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY. LMZ521-522-541>543-290500- /O.CAN.KGRB.GL.A.0004.110929T2000Z-110930T2100Z/ /O.NEW.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 353 PM CDT WED SEP 28 2011 ...STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... ...GALE WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON. THE GALE WATCH HAS BEEN CANCELED. * WINDS WILL SHIFT TO THE NORTHWEST AND WILL STRENGTHEN TO STORM FORCE LATE THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 40 KTS WITH GUSTS TO AROUND 50 KTS ARE EXPECTED FOR MUCH OF THURSDAY NIGHT... SHIFTING NORTH ON FRIDAY. * WAVES WILL BUILD TO 5 TO 8 FEET THURSDAY NIGHT AND FRIDAY ON THE BAY...AND TO 8 TO 10 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS NEAR 50 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WOLF
2 follow-up statements
436 WHUS73 KGRB 290211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT WED SEP 28 2011 ...STORM FORCE WINDS LIKELY ON THURSDAY... .A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY. LMZ521-522-541>543-291015- /O.CON.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CDT WED SEP 28 2011 ...STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... * WINDS WILL SHIFT TO THE NORTHWEST AND WILL STRENGTHEN UP TO STORM FORCE LATE THURSDAY AFTERNOON. SUSTAINED WINDS OF 35 TO 40 KTS WITH GUSTS TO AROUND 50 KTS ARE EXPECTED FOR MUCH OF THURSDAY NIGHT... SHIFTING NORTH ON FRIDAY. * WAVES WILL BUILD TO 5 TO 8 FEET THURSDAY NIGHT AND FRIDAY ON THE BAY...AND TO 8 TO 10 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS NEAR 50 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
309 WHUS73 KGRB 290904 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT THU SEP 29 2011 ...STRENGTHENING WINDS TODAY... .A DEEPENING LOW PRESSURE SYSTEM WILL CREATE GALE TO STORM FORCE WINDS ON LAKE MICHIGAN THURSDAY INTO FRIDAY. LMZ542-543-291715- /O.UPG.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/ /O.NEW.KGRB.GL.W.0013.110929T2100Z-110930T1500Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 AM CDT THU SEP 29 2011 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 35KT GALES LATE THIS AFTERNOON. A FEW GUSTS TO 45 KTS ARE POSSIBLE TONIGHT. * WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT...WITH THE HIGHEST WAVES WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-541-291715- /O.UPG.KGRB.SR.A.0001.110929T2000Z-110930T2100Z/ /O.NEW.KGRB.SR.W.0001.110929T2100Z-110930T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 404 AM CDT THU SEP 29 2011 ...STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 35KT GALES LATE THIS AFTERNOON. STORM FORCE GUSTS TO 50 KTS ARE EXPECTED TONIGHT. * WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this storm watch went out at Sep 28, 3:07 PM CDT, 46 minutes earlier.
Area forecast discussion, Sep 28, 3:07 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT WED SEP 28 2011 .SHORT TERM...TONIGHT AND THURSDAY. THE PERSISTENT UPPER LOW THAT HAS LINGERED ACROSS THE REGION WILL BE THE FOCUS FOR UPCOMING WIND EVENT THURSDAY AFTERNOON INTO FRIDAY MORNING ACROSS THE REGION. UPPER LEVEL TROUGH AND ASSOCIATED ENERGY NORTHWEST OF THE STATE THIS AFTERNOON IS EXPECTED DIVE SOUTHEAST AND MERGE WITH UPPER LOW THAT IS CURRENTLY LOCATED SOUTHEAST OF THE STATE. THIS MERGING OF SYSTEM WILL CAUSE AN INTENSE AREA OF LOW TO RAPIDLY SPIN UP ON THURSDAY AND THEN DEEPEN TO AROUND 990MB OVER EASTER MICHIGAN THURSDAY AFTERNOON AND THURSDAY NIGHT. THIS SET UP ALONG WITH STRONG WINDS ALOFT WILL ALLOW FOR A FAIRLY SIGNIFICANT WIND EVENT THURSDAY AFTERNOON AND THURSDAY NIGHT...WHICH WILL LINGER ACROSS THE FAR EAST INTO FRIDAY MORNING. MODELS TONIGHT SHOW MAIN UPPER LEVEL DISTURBANCE PASSING TO THE SOUTH OF THE AREA ON THURSDAY. BEHIND THIS SYSTEM...STRONG SUBSIDENCE NOTED ON THE MODELS ALONG WITH DECENT 850MB COLD ADVECTION ACROSS THE AREA. MODEL SOUNDINGS ARE SCARY WITH 925 TO 850MB WINDS OF 40 TO 65 KNOTS. GFS BUFKIT SOUNDING WERE EVEN STRONGER AT GREEN BAY...BUT SEEMED TOO STRONG COMPARED TO THE OTHER MODELS. HAVE ISSUED WIND ADVISORIES FOR ALL THE COUNTIES EXCEPT FOR DOOR COUNTY. HAVE ISSUED A HIGH WIND WATCH FOR THE POTENTIAL FOR SUSTAINED WINDS OF 40 MPH OR GUSTS TO AROUND 60 MPH. OTHERWISE...PARTLY CLOUDY SKIES ARE EXPECTED WITH LOWS IN THE 40S TO AROUND 50. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. FORECAST CONCERNS ARE HIGH WINDS AND PRECIP CHANCES THURSDAY NIGHT AND FRIDAY... TEMPS...AND WHEN THE CHANCE FOR RAIN RETURNS NEXT WEEK. THURSDAY NIGHT AND FRIDAY...MODELS IN FAIRLY GOOD AGREEMENT SHOWING POTENT SHORTWAVE DIVING DOWN FROM CANADA THURSDAY AND OVER THE AREA THURSDAY EVENING. MODELS SHOW CORE OF 925-850MB WINDS CROSSING NE WI BETWEEN 00-06Z PERIOD. MAIN QUESTIONS IS HOW DEEP WE CAN MIX TO. ONLY NEED TO MIX TO AROUND 2000FT TO GET 50+ WINDS DOWN TO THE SURFACE. NEGATIVES WILL BE IT IS DURING THE NIGHT...NO STRONG CAA...LOW LEVEL LAPSE RATES NOT VERY STEEP...AND THERE IS NO DRAMATIC RISE/FALL COUPLET SHOWN IN THE MODELS. POSITIVES ARE THERE IS DECENT SUBSIDENCE BEHIND THE SYSTEM...MODEST CAA...POTENT SHORTWAVE...AND A DEEPENING LOW MOVING INTO LOWER MICHIGAN. FEEL MIXING WILL BE ENOUGH TO GET AT LEAST 40-50 KT GUSTS ACROSS ALL OF THE AREA AROUND 00-03Z...AND FOR MUCH OF THE NIGHT ACROSS THE EAST. THE GRADIENT WILL RELAX ACROSS CENTRAL WI DURING THE NIGHT. DOOR COUNTY WILL LIKELY HAVE THE HIGHEST GUSTS...WITH THE WARM WATERS ADDING TO THE MIXING POTENTIAL...WITH WINDS TO 60 MPH POSSIBLE. WILL KEEP THE WIND ADVISORY GOING ACROSS THE WEST UNTIL 12Z...15Z EAST...AND THE HIGH WIND WATCH UNTIL 18Z FOR DOOR COUNTY. LAKE EFFECT POTENTIAL...FAVORED DIRECTION (330/340) FOR LAKE EFFECT WILL BE IN PLACE THURSDAY NIGHT...HOWEVER DELTA T/S WILL NOT BE VERY FAVORABLE...AROUND 10C. BETTER DELTA T/S ARRIVE WITH THE PUSH OF CAA BEHIND THE DEPARTING SHORTWAVE ON FRIDAY...BUT WINDS VEER MORE NORTHERLY. WILL KEEP SOME CHANCES ACROSS FAR NORTH CENTRAL WI. SURFACE HIGH PRESSURE BUILDS INTO THE AREA FRIDAY NIGHT...ALLOWING WINDS TO DIMINISH FROM WEST TO EAST...AND BRINGING AN END TO ANY LAKE EFFECT SHOWER ACTIVITY. THE SURFACE HIGH PRESSURE SYSTEM... ALONG WITH UPPER LEVEL RIDGING WILL REMAIN OVER THE AREA INTO EARLY NEXT WEEK WITH DRY CONDITIONS EXPECTED. FROST/FREEZE POTENTIAL WILL BE THE MAIN CONCERN FRIDAY NIGHT AND SATURDAY NIGHT. FRIDAY NIGHT WILL BE TRICKY AS WINDS WILL STILL BE UP ACROSS THE EAST...BUT CENTRAL WI SHOULD DIE OFF EARLY ENOUGH FOR SOME FROST TO FORM. SATURDAY NIGHT IS IDEAL FOR COLD TEMPS WITH LIGHT WINDS AND CLEAR SKIES...HOWEVER LOW LEVELS WILL BE WARMING THROUGH THE WEEKEND. WILL MENTION AREAS OF FROST FRIDAY NIGHT...BUT HOLD ON ON SATURDAY NIGHT FOR NOW. AS HEIGHTS RISE EARLY NEXT WEEK...PLEASANT TEMPS ARE EXPECTED...WITH SOME 70S A DISTINCT POSSIBILITY. MODELS SHOW THE RIDGING BREAKING DOWN SLIGHTLY EARLY NEXT WEEK AS A SHORTWAVE MOVES ACROSS CANADA...HOWEVER IT SHOULD STAY FAR ENOUGH EAST OF THE AREA TO KEEP ANY FORCING AND ASSOCIATED PRECIP EAST OF WI. && .AVIATION...A FEW ISOLATED SHOWERS SHOULD END ACROSS MANITOWOC AND KEWAUNEE COUNTIES THIS AFTERNOON. MANY QUESTIONS LINGER TONIGHT ON THE POTENTIAL FOR LOW CLOUDS AND FOG. SURFACE WINDS WILL REMAIN LIGHT ACROSS MUCH OF THE AREA AS THE REGION WILL BE BETWEEN THE UPPER LOW TO THE SOUTHEAST AND APPROACHING TROUGH FROM THE NORTHWEST. FOR THURSDAY...LOW PRESSURE IS EXPECTED TO INTENSIFY ON THURSDAY AS UPPER LEVEL ENERGY PIVOTS IN THE OLD UPPER LOW EAST OF THE AREA. THIS SYSTEM WILL BRING SHOWERS TO THE AREA LATE THURSDAY MORNING ACROSS THE WEST AND ACROSS THE ENTIRE AREA THURSDAY AFTERNOON INTO THURSDAY EVENING. MAIN CONCERN WITH THIS SYSTEM WILL BE THE WIND. LOW LEVEL WINDS AT 925/850MB ARE EXPECTED TO INCREASE TO 40 TO 60 KNOTS THURSDAY AFTERNOON AND EVENING. MANY LOCATIONS COULD SEE WIND GUSTS AROUND 40 KNOTS STARTING ACROSS THE WEST EARLY TO MIDDLE THURSDAY AFTERNOON AND ACROSS THE EAST DURING THE MIDDLE TO LATE AFTERNOON. WIND GUSTS COULD TOP 50 KNOTS IN SOME SPOTS...ESPECIALLY OVER THE DOOR PENINSULA THURSDAY EVENING AS COLDER AIR AND SUBSIDENCE WORK INTO THE AREA. SHOWERS ARE LIKELY ACROSS MUCH OF THE AREA ON THURSDAY...BUT SHOULD TAPER OFF LATER IN THE DAY OR DURING THE EVENING. && .MARINE...MODELS FAIRLY CONSISTENT IN BRINGING STRONG WINDS BEHIND FRONT MOVING THROUGH ON THURSDAY. 850MB WINDS 55 TO 65 KNOTS BY LATE THURSDAY AFTERNOON. STRONG WINDS WILL CONTINUE THURSDAY NIGHT WITH GALE FORCE GUSTS EXPECTED. STORM FORCE GUSTS TO AROUND 50 KNOTS EXPECTED OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY AS WATER TO 850MB TEMPERATURES DIFFERENCE INCREASE THROUGH THE NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 3 PM THURSDAY TO 10 AM CDT FRIDAY FOR WIZ011>013-021-038>040-048>050-073-074. WIND ADVISORY FROM 1 PM THURSDAY TO 7 AM CDT FRIDAY FOR WIZ005- 010-018>020-030-031-035>037-045. HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON FOR WIZ022. && ECKBERG/BERSCH
Hazardous weather outlook, Sep 28, 2:48 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED SEP 28 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 248 PM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON ACROSS THE AREA AND THEN CONTINUE INTO FRIDAY MORNING. NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED TO DEVELOP WITH GUSTS UP TO 50 MPH BEFORE GRADUALLY SUBSIDING LATE THURSDAY NIGHT OR FRIDAY MORNING. ACROSS DOOR COUNTY...WINDS ARE EXPECTED TO BE EVEN STRONGER WITH SUSTAIN WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH... ESPECIALLY THURSDAY NIGHT. THE NORTHWEST WINDS WILL THEN GRADUALLY DIMINISH LATE THURSDAY NIGHT INTO FRIDAY AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. FROST IS EXPECTED IN MANY SPOTS ACROSS CENTRAL AND NORTHEAST WISCONSIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 45 MPH OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE OFFICE THURSDAY AFTERNOON AND THURSDAY NIGHT. LMZ521-522-541>543-292000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 248 PM CDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY EXTREMELY HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED TO DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE INTO FRIDAY MORNING BEFORE WINDS FINALLY SUBSIDE FRIDAY AFTERNOON. GALE FORCE GUSTS ARE EXPECTED TO DEVELOP LATE THURSDAY AFTERNOON OR EARLY THURSDAY EVENING AND THEN CONTINUE INTO FRIDAY MORNING. STORM FORCE GUSTS ARE EXPECTED IN SOME AREAS THURSDAY NIGHT...ESPECIALLY OVER THE COASTAL WATERS OF NORTHERN DOOR COUNTY. ECKBERG/BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:17 PM CDT | Dense Fog Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 9 more | 9 hr |
| Sep 28, 4:26 AM CDT | Gale Watch | GRB | 11 hr | |
| Sep 28, 2:27 PM CDT | High Wind Watch | GRB | Door | 13 hr |
| Sep 28, 2:27 PM CDT | Wind Advisory | GRB | Brown, Calumet, Florence, Forest, Kewaunee, Langlade and 15 more | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.